Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What causes abdominal pain after being diagnosed with polyps in gall bladder and liver hemangioma?

DOCTOR OF THE MONTH - Feb 2018
Feb 2018
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 16126 Questions
Question
Initially two month back I had mild pain in bottom lower abdomen. . After doing USG, it is found that BPH Gr-I, Multiple polyps in gall bladder and liver hemangioma of about 12mm. Presently no symptoms of any pain but some time uneasy feeling comes after having food.
Medicine taken for one month are URSOCOL 450 and Urimax 0.4.
Please advice.
Fri, 8 Jun 2018 in Abdominal Pain
 
 
Answered by Dr. T Chandrakant 2 hours later
Brief Answer:
As discussed in details.

Detailed Answer:
Hi.
Thanks for your query.
Noted the history and understood the concerns.
Your history is of mild pain in bottom left side of abdomen 2 months back. The pain in left lower abdomen can not be related to the liver hemangioma or the gall bladder polyps of 2-4 mm.
Gall bladder polyps or may be adherent sludge for which Ursocol was probably given.
Since your Ultrasound was done on 19/11/2017, I would advise you to go for review ultrasound of the whole abdomen to see the changes from the one done previously.
Mild BPH is asymptomatic does need any treatment.
Liver hemangioma too does not need any treatment at all.
Uneasy feeling after food can come form hyperecidity, intolerance to certain foods and beverages.
Take a PPI like Omeprazole, antacids when on empty stomach and see the difference.
Take small frequent meals of soft and bland diet.
Observe the factors that give you the symptoms of any sort and give me feedback.

I hope this answer helps you.
Please feel free to ask for further relevant queries if you feel that there is a gap of communication.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor